MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS ADTX; OXIMETER

MASIMO - 40 PARKER LNCS ADTX; OXIMETER
Model Number 1859
Medical Device Problem Codes Incorrect Measurement (1383); Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.Visual inspection revealed no external damage.Eeprom content verification did not identify any issues.The sensor passed continuity testing.Accuracy and functionality testing found the sensor to be functioning as designed.
 
Event or Problem Description
The customer reported the pulse ox had variations with random dips not trusted by nursing.Sats would go back up as well as drop out during use.They checked the patients sat with a ge dinamap with a reusable sensor to make sure the patient was okay and it gave them a sat of 95%.They do not trust the telebox sat with the disposable sensor.No patient impact or consequences were reported.

Brand Name
LNCS ADTX
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7368342
Report Number2031172-2018-00167
Device Sequence Number13882791
Product Code DQA
UDI-Device Identifier10843997000298
UDI-Public10843997000298
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K094046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model Number1859
Device Catalogue Number1859
Device Lot Number17GBV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1